MAUDE Adverse Event Report: MICROVENTION INC. HYDROSOFT-3D-AV; VASCULAR EMBOLIZATION DEVICE

MICROVENTION INC. HYDROSOFT-3D-AV; VASCULAR EMBOLIZATION DEVICE
Model Number 7110-0203
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The coil was successfully implanted in the patient and was not returned to the manufacturer for analysis.Additionally, the pusher was discarded at the user facility and not returned to the manufacturer for evaluation.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.
 
Event or Problem Description
It was reported that during deployment of the 3rd coil into a ruptured acomm aneurysm, resistance was encountered.The coil detached well; however, when the physician withdrew the pusher wire, a very thin filar appeared at proximal end of the microcatheter that eventually broke off inside the microcatheter.The pusher wire and microcatheter were successfully removed from the patient.The case was completed, and the coil mass looked good.There was no adverse impact to the patient.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrance callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15547457
Report Number2032493-2022-00389
Device Sequence Number1945519
Product Code KRD
UDI-Device Identifier00816777025371
UDI-Public(01)00816777025371(11)220627(17)270531(10)0000214025
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0203
Device Catalogue Number7110-0203
Device Lot Number0000214025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown